# SDR REXA2021041500109

- Difficulty date: March 29, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERT STAB AFT DRAG ANGLE, POSSIBLE CRACK.   REPAIRED UFRT STAB L/H AFT DRAG ANGLE IAW CRJ 900 SRM 55-31-00-201-001-A01. WVAC EMP STAMP #769 MTC
